3 Fat Chicks on a Diet Weight Loss Community  

Go Back   3 Fat Chicks on a Diet Weight Loss Community > Diet Central > General Diet Plans and Questions > LA Weight Loss

Supplements and Medications

Reply
 
Thread Tools
Old 11-25-2008, 11:47 AM   #1
Member
 
Macomom's Avatar
 
Join Date: Nov 2008
Location: Ottawa, On
Posts: 96

S/C/G: 252/250/150

Height: 5'6"

Default Supplements and Medications

I just started with LAWL and decided to try the vitamins for three months.
When I purchased them, I was told that certain supplements could not be taken with "anti-depressants". They were very generic and most likely did not know why.
I have the list of ingredients and am checking with my physician and pharmacist to see if any of the ingredients will really have an adverse effect.
Is anyone out there taking ZOLOFT and the supplement regime?
Did anyone else get this warning?
Thanks,
J
Macomom is offline   Reply With Quote
Old 11-25-2008, 03:50 PM   #2
Junior Member
 
Join Date: Apr 2008
Location: Canada
Posts: 2

S/C/G: 155/151/130

Height: 5'5"

Default

Hi there - you cannot take the Enhance 750 if you are on an anti-depressant as it has St. John's Wort in it (which you are not supposed to mix with anti-depressants). I am not on Zoloft at the moment but was and I accidentally took an Enhance and boy did it wack me out! I believe that you can take all of the others though - just not the Enhance.

Hope that helps!
Melbelly is offline   Reply With Quote
Old 11-27-2008, 10:43 AM   #3
Member
 
Macomom's Avatar
 
Join Date: Nov 2008
Location: Ottawa, On
Posts: 96

S/C/G: 252/250/150

Height: 5'6"

Default

Thanks,
I brought the vitamins to my physician and to my pharmacist and they both said it was okay. My clinic has the bottles marked with red dots to specifically note which ones customers on anti-depressants cannot take.
Strange, huh?
Macomom is offline   Reply With Quote
Old 11-27-2008, 04:19 PM   #4
Post-Master
 
Mama Nicole's Avatar
 
Join Date: Oct 2006
Location: St. Louis, MO
Posts: 3,400

S/C/G: 235/213/150

Height: 5'7"

Default

that is weird. i never took any of their supplements, so i had no clue. it is very important to make your health care provider aware of any suppliments you are taking.....so you have that covered. i guess that is kind of a good thing though........that your COD is being careful and responsible about their supplements. So many people don't think of supplements as medications, but htey are!!!! Your body still has to process them, and they do affect your physioloogy. Very interesting thread
xoxo
__________________
Nicole

Official Ticker:




10/14/2013----game ON! 213
Weekly Losses with Official WI day on Mon:
Week 1 Oct 21: WI 210.4 Loss: 2.6 lbs.
Week 2 Oct 31: WI 209.4 Loss: 1.0 lbs.
Week 3 Nov 4: WI 208.8 Loss: 0.6 lbs. WW
Week 4 Nov 11: WI 208.2 Loss: 0.6 lbs.
Week 5 Nov 18: WI 203.2 Loss: 5 lbs
Week 6 Nov 25: WI
Mama Nicole is offline   Reply With Quote
Reply
Posts by members, moderators and admins are not considered medical advice
and no guarantee is made against accuracy.


Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

vB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off


All times are GMT -4. The time now is 03:08 AM.






Powered by vBulletin® Version 3.6.7
Copyright ©2000 - 2015, Jelsoft Enterprises Ltd.
Search Engine Optimization by vBSEO 3.3.2